# SDR ASAA0180298

- Difficulty date: November 4, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PRE-FLIGHT CHECK, ROW 6 TRACK LIGHTING WAS DETERMINED TO BE INOPERATIVE.  REPLACED MODULE AT ROW 6.  LIGHTS THEN OPERATED PROPERLY.  (M)
